# SDR UALA2012100405638

- Difficulty date: October 4, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,129 hours, 9,719 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL EMANATING FROM LEFT PACK SMELL IS IN THE REAR OF THE AC AND COCKPIT.  NO SMELL IN MID AND FIRST CLASS.  IT IS 1HOUR AND 52 MIN SINCE T/O.  THE SMELL IS COMING FROM THE LEFT PACK, WITH LEFT PACK OFF SMELL DISSIPATED.  ITEM ROLLED FORWARD.  POWER AT IDLE, SMELL STRONG IN DESCENT.  ACCOMPLISHED NUMEROUS CH ITEMS ASSGINED BY EG.  SEE AMIS HISTORY FOR COMPONENTS REPLACED.  ACCOMPLISHED BURNOUT ON BOTH AIR CONDITIONING PACKS.  NO ABNORMAL ODORS NOTED WITH SFOEG SPECTROMETER ANALYSIS EQUIPMENT.
